# SDR DL777050829

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 27,962 hours, 5,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16250
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 30 THROUGH 41 SEAT EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY.
